# SDR REXA2022071901542

- Difficulty date: May 28, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 601R3180851
- Condition: Chafed
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CENTERING PLATE CHAFED BEYOND LIMITS.	INSTALLED NEW AFT CENTERING PLATE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
